# SDR AALA202105319007

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 60,437 hours, 24,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR AFT RIGHT HAND OVERWING EMERGENCY LIGHT INOPERATIVE. RELAMPED EXTERIOR AFT RIGHT HAND OVERWING EMERGENCY LIGHT PER B737-NG AMM 33-51-04.
